# SDR 2003FA0000859

- Difficulty date: August 15, 2003
- Submitted: August 15, 2003
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft serial: TC1541
- Engine: Cont IO470*
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: D83A28
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEATER COMBUSTION TUBE CRACKED SEVERELY IN MULTIPLE LOCATIONS WHICH LIKELY INDICATES THAT CRACKS HAVE EXISTED FOR SOME TIME.BIG PROBLEM IS THAT THERE IS NO REQUIRED PRESSURE DECAY TEST FOR THESE HEATERS. PRESSURE DECAY TESTING SUCH AS REQUIRED FOR OTHER HEATER MODELS IAW AD 96-20-07 IS PROBABLY MOST EFFICIENT METHOD OF DETERMINING CONDITION OF COMBUSTION TUBE.
